Asymptotic completeness of certain four-body Schrödinger operators

George A. Hagedorn, Peter A. Perry

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We give a proof of asymptotic completeness for four-body Schrödinger operators. The two-body potentials are assumed to be short range and there are spectral assumptions on the two- and three-body subsystems. These spectral assumptions hold generically for certain classes of potentials. The proof of the main theorem depends on an analysis of the rates of decay of the wave function in certain regions of configuration space, depending on the scattering channel to which the wave function belongs.

Original languageEnglish
Pages (from-to)172-203
Number of pages32
JournalJournal of Functional Analysis
Issue number2
StatePublished - Feb 1 1986

Bibliographical note

Funding Information:
*The material is partly based on work supported by the National Science Foundation under grants MCS-8100738 and MCS-8301277. + Bantrell Fellow in Mathematical Physics. Present address: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506.

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Asymptotic completeness of certain four-body Schrödinger operators'. Together they form a unique fingerprint.

Cite this